- -

A Stochastic Model for Population and Well-Being Dynamics

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Stochastic Model for Population and Well-Being Dynamics

Show full item record

Sanz, MT.; Micó Ruiz, JC.; Caselles, A.; Soler Fernández, D. (2014). A Stochastic Model for Population and Well-Being Dynamics. Journal of Mathematical Sociology. 38(2):75-94. doi:10.1080/0022250X.2011.629064

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/40320

Files in this item

Item Metadata

Title: A Stochastic Model for Population and Well-Being Dynamics
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
This article presents a stochastic dynamic model to study the demographic evolution per sexes and the corresponding well-being of a general human population. The main model variables are population per sexes and well-being. ...[+]
Subjects: Gender-Related Development Index (GDI) , Human population dynamics , Stochastic model , United Nations' well-being
Copyrigths: Cerrado
Source:
Journal of Mathematical Sociology. (issn: 0022-250X )
DOI: 10.1080/0022250X.2011.629064
Publisher:
Taylor & Francis (Routledge): SSH Titles
Publisher version: http://dx.doi.org/10.1080/0022250X.2011.629064
Type: Artículo

This item appears in the following Collection(s)

Show full item record